# SDR 06FDEA1623

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSHING REPAIR ON BRACKET RIGHT WING.  PERFORMED INSPECTION ON REPAIR BUSHING FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001 P2.
